MAUDE Adverse Event Report: GYRUS ACMI L.P. BIOPSY PORT SEAL (6-PER); ENDOSCOPIC BIOPSY VALVE, STERILE

GYRUS ACMI L.P. BIOPSY PORT SEAL (6-PER); ENDOSCOPIC BIOPSY VALVE, STERILE
Model Number AUR-BP
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned and the evaluation is pending.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The olympus sales representative reported (on behalf of the customer) that there was a leak on the biopsy port seal (6-per).The issue occurred during the therapeutic procedure (ureteroscopy), there was no delay, and the procedure was completed with a similar device.There was no patient harm associated with the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.The device was returned for inspection, and the customer's reportable malfunction was not confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the device passed all of the leak tests.The root cause was unable to be determined.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is 3011050570.

Brand Name
BIOPSY PORT SEAL (6-PER)
Common Device Name
ENDOSCOPIC BIOPSY VALVE, STERILE
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
suite 102
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI L.P.
9600 louisiana avenue north
suite 102
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16378078
Report Number3003696010-2023-00002
Device Sequence Number14892845
Product Code FGB
UDI-Device Identifier00821925038837
UDI-Public00821925038837
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K012929
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUR-BP
Device Lot NumberMQJJ770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer05/23/2023
06/19/2024
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date06/10/2023
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown